# SDR HALA0700341

- Difficulty date: August 14, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 9,553 hours, 23,598 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Unknown
- Location: Eec
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"ENG L SYS FAIL" ANNUNCIATED ON TAXI IN.  PERF EEC-1 BITE, FOUND CURRENT FAULT 732102 ENG POSITION ID CIRCUIT CH-A, T/S PER FIM 73-21-00-810-804, RESEATED CONNECTOR P1-8204, EEC-1 FAULTS CLEARED, RTS PASSED, GRD ENG RUN CHECK GOOD.
